Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("THEOREME TAUBERIEN")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 62

  • Page / 3

Export

Selection :

  • and

SOME TAUBERIAN THEOREMS RELATED TO COIN TOSSINGDIACONIS P; STEIN C.1978; ANN. PROBAB.; USA; DA. 1978; VOL. 6; NO 3; PP. 483-490; BIBL. 10 REF.Article

TAUBERIAN THEOREMS FOR LAPLACE TRANSFORMS IN DIMENSION D>1STADMUELLER U; TRAUTNER R.1981; J. REINE ANGEW. MATH.; ISSN 0075-4102; DEU; DA. 1981; VOL. 323; PP. 127-138; BIBL. 8 REF.Article

A REFINED TAUBERIAN THEOREM FOR LAPLACE TRANSFORMS IN DIMENSION D>1STADTMUELLER U.1981; J. REINE ANGEW. MATH.; ISSN 0075-4102; DEU; DA. 1981; VOL. 328; PP. 72-83; BIBL. 6 REF.Article

UN THEOREME DU TYPE TAUBERIEN ET SES APPLICATIONS PROBABILISTESDAVYDOV IA.1973; C.R. ACAD. SCI., A; FR.; DA. 1973; VOL. 276; NO 18; PP. 1229-1231; BIBL. 5 REF.Serial Issue

TAUBERIAN THEOREMS FOR MATRICES GENERATED BY ANALYTIC FUNCTIONSFRIDY JA; POWELL RE.1981; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1981; VOL. 92; NO 1; PP. 79-85; BIBL. 9 REF.Article

A TAUBERIAN THEOREM OF E. LANDAU AND W. FELLER.SENETA E.1973; ANN. PROBAB.; U.S.A.; DA. 1973; VOL. 1; NO 6; PP. 1057-1058; BIBL. 5 REF.Article

Explicit Tauberian bounds for multivariate functionsMOEWS, D.Journal of computational and applied mathematics. 1995, Vol 58, Num 3, pp 355-361, issn 0377-0427Article

TAUBEROVY TEOREMY S OSTATKOM. = THEOREMES TAUBERIENS AVEC RESTESUBKHANKULOV MA.1976; MOSKVA; NAUKA; DA. 1976; PP. 1-399; BIBL. DISSEM.Book

Two Tauberian theorems for non convolution volterra integral operatorsGRIPENBERG, G.Proceedings of the American Mathematical Society. 1983, Vol 89, Num 2, pp 219-225, issn 0002-9939Article

Slowly varying functions of two variables and a Tauberian theorem for the double Laplace transformDIAMOND, P.Applicable analysis (Print). 1987, Vol 23, Num 4, pp 301-318, issn 0003-6811Article

TAUBERIAN THEOREMS FOR LAPLACE AND STIELTJES TRANSFORMSSTADTMUELLER U.1982; J. MATH. ANAL. APPL.; ISSN 0022-247X; USA; DA. 1982; VOL. 86; NO 1; PP. 146-156; BIBL. 6 REF.Article

A CONSTRUCTIVE RENEWAL THEOREM.CHAN YK.1976; ANN. PROBAB.; U.S.A.; DA. 1976; VOL. 4; NO 4; PP. 644-655; BIBL. 6 REF.Article

TAUBERIAN THEOREMS AND THE CENTRAL LIMIT THEOREMBINGHAM NH.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 2; PP. 221-231; BIBL. 37 REF.Article

A TAUBERIAN THEOREM IN QUANTUM MECHANICAL INVERSE SCATTERING THEORYBRANDER O; CHADAN K.1980; ANN. INST. HENRI POINCARE A; ISSN 0020-2339; FRA; DA. 1980; VOL. 33; NO 3; PP. 283-300; BIBL. 11 REF.Article

THEOREMES RECIPROQUES POUR LES TRANSFORMATIONS DU TYPE DE LAPLACEMEL'NIK VI.1979; UKRAIN. MAT. ZH.; UKR; DA. 1979; VOL. 31; NO 1; PP. 32-41; BIBL. 7 REF.Article

Dominated variation and related concepts and Tauberian theorems for Laplace transformsDE HAAN, L; STADTMÜLLER, U.Journal of mathematical analysis and applications. 1985, Vol 108, Num 2, pp 344-365, issn 0022-247XArticle

A family of new trigonometric meansDAS, G; NATH, Anasuya; RAY, B. K et al.Journal of mathematical analysis and applications. 2007, Vol 336, Num 1, pp 316-329, issn 0022-247X, 14 p.Article

Elementary proofs of the abstract prime number theorem for algebraic function fieldsWEN-BIN ZHANG.Transactions of the American Mathematical Society. 1992, Vol 332, Num 2, pp 923-937, issn 0002-9947Article

An O-Tauberian theorem and a high indices theorem for power series methods of summabilityBORWEIN, D; KRATZ, W.Mathematical proceedings of the Cambridge Philosophical Society. 1994, Vol 115, Num 2, pp 365-375, issn 0305-0041Article

Tauberian conditions for Cesaro summability of integralsCANAK, Ibrahim; TOTUR, Ümit.Applied mathematics letters. 2011, Vol 24, Num 6, pp 891-896, issn 0893-9659, 6 p.Article

A Tauberian theorem for Cesàro summability of integralsCANAK, Ibrahim; TOTUR, Ümit.Applied mathematics letters. 2011, Vol 24, Num 3, pp 391-395, issn 0893-9659, 5 p.Article

WEYL FORMULA WITH OPTIMAL REMAINDER ESTIMATE OF SOME ELASTIC NETWORKS AND APPLICATIONSAMMARI, KaÏs; DIMASSI, Mouez.Bulletin de la Société Mathématique de France. 2010, Vol 138, Num 3, pp 395-413, issn 0037-9484, 19 p.Article

Observation of some elastic networksAMMARI, Kaïs; DIMASSI, Mouez.Comptes rendus. Mathématique. 2009, Vol 347, Num 1-2, pp 33-37, issn 1631-073X, 5 p.Article

Summability in topological spacesCAKALLI, H; KHAN, M. K.Applied mathematics letters. 2011, Vol 24, Num 3, pp 348-352, issn 0893-9659, 5 p.Article

TAUBEROVA TEORIYA I EE PRIMENENIYA = LA THEORIE TAUBERIENNE ET SES APPLICATIONSPOSTNIKOV AG.1979; TRUDY MAT. INST. V.A. STEKLOVA, MOSKVA; SUN; DA. 1979; VOL. 144; 147 P.; BIBL. 78 REF.Serial Issue

  • Page / 3